JournalsprimsVol. 13, No. 1pp. 255–275

The Singularities of Solutions of the Cauchy Problems for Systems Whose Characteristic Roots Are Non-Uniform Multiple

  • Gen Nakamura

    Hokkaido University, Sapporo, Japan
The Singularities of Solutions of the Cauchy Problems for Systems Whose Characteristic Roots Are Non-Uniform Multiple cover
Download PDF

Cite this article

Gen Nakamura, The Singularities of Solutions of the Cauchy Problems for Systems Whose Characteristic Roots Are Non-Uniform Multiple. Publ. Res. Inst. Math. Sci. 13 (1977), no. 1, pp. 255–275

DOI 10.2977/PRIMS/1195190107